ams.org/mathscinet:MR2077926 (2005b:81057)


Poisson algebras on elliptic curves


Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 50, Part 1

Korovnichenko, A. ; Spiridonov, V. P. ; Zhedanov, A. S.
Nats\=\i onal. Akad. Nauk Ukra\"\i ni \=Inst. Mat.

Vol.: 2
Pages: 1116--1123
Year: Kiev / Nats\=\i onal. Akad. Nauk Ukra\"\i ni \=Inst. Mat. / 2004


Language: eng

Total numbers of views: 507
Numbers of unique views: 210
 Record created 2010-09-28, last modified 2013-11-12



Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)